# SDR V0XD201404190014

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Guide
- Part number: CC670386001
- Condition: Unsafetied
- Location: Zone 800
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL BRACKET PULLEY CABLE GUIDES NOT PROPERLY SAFTIED.  SAFTIED PASSENGER DOOR SUPPORT WHEEL BRACKET PULLEY CABLE GUIDES AS REQUIRED IAW AMM 52-11-13-400-802.
